# SDR ASOA2018102345271

- Difficulty date: October 14, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bearing
- Part number: S10009227YA
- Condition: Worn
- Location: Rudder
- Part time: 40,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731561 OP 117: LOWER CENTER RUDDER BEARING WORN. C/A:COMPLIED WITH EC/TC RIL 0602 REV.G, DATED 2018-10-08.
